# SDR WX0A2022102474291

- Difficulty date: October 23, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N325NV
- Make and model: Airbus A319-112
- Aircraft serial: 2729
- Aircraft time: 44,265 hours, 28,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 138291
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF. WO # 465505 CABIN EMERGENCY LIGHTING TEST / REMOVED AND REPLACED EPSU 12WL,  IAW AMM 33-51-38-400-002-A,REMOVED AND REPLACED EPSU (11WL) IAW AMM 33-51-38-400-001-A.REMOVED AND REPLACED EMERGENCY OVERWING LIGHT BULBS (61WL) AND (63WL) IAW AMM 33-51-15-000-001-A AND 33-51-15-400-001-A. OPS CHECKED GOOD AT THIS TIME. BITE CHECK ""TEST OK"" IAW AMM 33-51-00-710-001-A."
